# SDR IPXA2019041974148

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,089 hours, 16,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70504
- Condition: Dented
- Location: Bs  285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSLAGE SKIN PANEL DENTED STA 285 I/B OF RIGHT PITOT TUBEREPAIRED IAW EO MD11-5330-65425-B
